Do you have any questions about radiotherapy treatment? Ask our volunteer radiographer...
Ask Hannah, our volunteer Physiotherapist, any questions about getting active during...
Ask our pharmacist Harpreet your questions. She'll try to respond within 2 working...
Ask our volunteer Dietitian Nicola your questions about diet and cancer and she’ll...
Breast cancer is far less common in the under-50s, but this can leave younger people...
A support group for anyone affected by triple negative breast cancer to come together...
Secondary breast cancer is cancer that has started in the breast and spread to other...
Finished last chemo 2 and half weeks ago and started getting swollen feet and face just before then it lasted a couple of days then went away, it's now come back again any suggestions on what's causing it and what to do about it, I look like an alien my face is so puffy and its upsetting
I would phone your chemo unit. But sounds like it could be an allergy? Hope it settles soon xx
I had swollen legs and ankles mysteriously about 2 or 3 weeks after chemo finished. It did just go away in a few days. I just put it down to a chemo side effect. However, if you’re worried, especially about your face, do ring the BCNs or chemo unit.
Patience and faith
Hiya Welshmakem on my second to last chemo my feet swelled up, didn't have any problems with my face though. When i mentioned it to the nurse she said to sit with my feet up, as it could have been water retention. It soon went, but the nurse did say if it persisted to ring them, so worth a call even if its just to put your mind at rest.
If its hurting right now, it's gonna make us who we are, it's written in the scars "The Script"
Hello there Welshmakem,
I had something similar occur but it happened after I had Herceptin and Decapeptyl in the same week. My oncologist gave me Bentelan to take for 3 days after my jabs so I'm guessing it was a reaction to too much medication in the system.
I agree that you need to talk to your oncologist/team asap.
I hope you get it sorted soon, all the best xxx
Hi thanks for reply, I'm having herceptin I've had 4 lots combined with chemo but this has only started after 3rd herceptin and 4th and as of this Friday I'll be having herceptin by injection every 3 weeks I'd read it was a possible side effect but wanted to see if anybody else had experienced it, I'm seeing my oncologist on Wednesday and hopefully she can prescribe me something too
Hi there Welshmakem
Medication builds up in your body so that might be why it hasn't happened before. My swollen face happened after about the 8th or 9th Herceptin. I'm having it 3 weekly now too. Let us know how you get on x
Safe payments by:
We're here to provide physical, financial and emotional support. So whatever cancer throws your way, we're right there with you.
© Macmillan Cancer Support
© Macmillan Cancer Support, registered charity in England and Wales (261017), Scotland (SC039907) and the Isle of Man
(604). Also operating in Northern Ireland. A company limited by guarantee, registered in England and Wales company
number 2400969. Isle of Man company number 4694F. Registered office: 89 Albert Embankment, London SE1 7UQ. VAT no: